# SDR EISA20010134

- Difficulty date: December 1, 2001
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- Aircraft time: 76,278 hours, 54,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT FWD LT CORNER NLG TUNNEL BOX AT STA 294.5 LBL 14.  REMOVED DAMAGED SECTION AND INSTALLED REPAIR IAW EO 01-294 REV A.
